×

zbMATH — the first resource for mathematics

2D inviscid heat conductive Boussinesq equations on a bounded domain. (English) Zbl 1205.35048
The author considers 2D inviscid heat convective Boussinesq equations in a domain with smooth boundary. The question of global regularity/finite time singularity for the case of \(\nu = 0\) and \(k > 0\) is still open. The author gives a definite answer to this question in this paper. The author proves that there exists a unique global smooth solution Boussineq equation for smooth initial data. The temperature converges exponentially to its boundary value as time goes to infinity, and the velocity and vorticity are uniformly bounded in time.

MSC:
35G61 Initial-boundary value problems for systems of nonlinear higher-order PDEs
35Q30 Navier-Stokes equations
76D05 Navier-Stokes equations for incompressible viscous fluids
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I & II, Comm. Pure Appl. Math. 12 (1959), 623–727; Comm. Pure Appl. Math. 17 (1964), 35–92. · Zbl 0123.28706 · doi:10.1002/cpa.3160170104
[2] T. Beale, T. Kato, and A. Majda, Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Comm. Math. Phys. 94 (1984), 61–66. · Zbl 0573.76029 · doi:10.1007/BF01212349
[3] J. P. Bourguignon and H. Brezis, Remarks on the Euler equation, J. Funct. Anal. 15 (1975), 341–363. · Zbl 0279.58005 · doi:10.1016/0022-1236(74)90027-5
[4] R. Cannon and E. DiBenedetto, The initial value problem for the Boussinesq equations with data in \(L^p,\) Approximation methods for Navier–Stokes problems (Paderborn, 1979), Lecture Notes in Math., 771, pp. 129–144, Springer-Verlag, Berlin, 1980. · Zbl 0429.35059
[5] D. Chae, Global regularity for the 2D Boussinesq equations with partial viscosity terms, Adv. Math. 203 (2006), 497–513. · Zbl 1100.35084 · doi:10.1016/j.aim.2005.05.001
[6] D. Chae and O. Y. Imanuvilov, Generic solvability of the axisymmetric 3D Euler equations and the 2D Boussinesq equations, J. Differential Equations 156 (1999), 1–17. · Zbl 0939.35149 · doi:10.1006/jdeq.1998.3607
[7] D. Chae and N. Kim, On the breakdown of axisymmetric smooth solutions for the 3-D Euler equations, Comm. Math. Phys. 178 (1996), 391–398. · Zbl 0858.76068 · doi:10.1007/BF02099454
[8] D. Chae, S. K. Kim, and H. S. Nam, Local existence and blow-up criterion of Hölder continuous solutions of the Boussinesq equations, Nagoya Math. J. 155 (1999), 55–80. · Zbl 0939.35150
[9] D. Chae and H. S. Nam, Local existence and blow-up criterion for the Boussinesq equations, Proc. Roy. Soc. Edinburgh Sect. A 127 (1997), 935–946. · Zbl 0882.35096 · doi:10.1017/S0308210500026810
[10] D. Córdoba, C. Fefferman, and R. de la Llave, On squirt singularities in hydrodynamics, SIAM J. Math. Anal. 36 (2004), 204–213. · Zbl 1078.76018 · doi:10.1137/S0036141003424095
[11] L. C. Evans, Partial differential equations, Grad. Stud. Math, 19, Amer. Math. Soc., Providence, RI, 1998. · Zbl 0902.35002
[12] A. Ferrari, On the blow-up of solutions of the 3-D Euler equations in a bounded domain, Comm. Math. Phys. 155 (1993), 277–294. · Zbl 0787.35071 · doi:10.1007/BF02097394
[13] T. Y. Hou and C. M. Li, Global well-posedness of the viscous Boussinesq equations, Discrete Contin. Dynam. Systems 12 (2005), 1–12. · Zbl 1274.76185
[14] L. H. Hu and H. Y. Jian, Blow-up criterion for 2-D Boussinesq equations in bounded domain, Front. Math. China 2 (2007), 559–581. · Zbl 1136.35325 · doi:10.1007/s11464-007-0034-1
[15] T. Kato, On classical solutions of the two-dimensional non-stationary Euler equation, Arch. Rational Mech. Anal. 25 (1967), 188–200. · Zbl 0166.45302 · doi:10.1007/BF00251588
[16] M. J. Lai, R. H. Pan, and K. Zhao, Initial boundary value problem for 2D viscous Boussinesq equations, preprint, 2008.
[17] J. L. Lions and E. Magènes, Problemi ai limiti non omogenei III, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3) 15 (1961), 41–103.
[18] ——, Problèmes aux limites non-homogènes IV, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3) 15 (1961), 311–326. · Zbl 0115.31302
[19] P. L. Lions, Mathematical topics in fluid mechanics, vols. I and II, Oxford Univ. Press, New York, 1996 and 1998.
[20] S. A. Lorca and J. L. Boldrini, The initial value problem for a generalized Boussinesq model, Nonlinear Anal. 36 (1999), 457–480. · Zbl 0930.35136 · doi:10.1016/S0362-546X(97)00635-4
[21] A. Majda and A. Bertozzi, Vorticity and incompressible flow, Cambridge Texts Appl. Math., 27, Cambridge Univ. Press, Cambridge, 2002. · Zbl 0983.76001 · doi:10.1017/CBO9780511613203
[22] J. Pedlosky, Geophysical fluid dynamics, Springer-Verlag, New York, 1987. · Zbl 0713.76005
[23] X. Raymond, Remarks on axisymmetric solutions of the incompressible Euler system, Comm. Partial Differential Equations 19 (1994), 321–334. · Zbl 0795.35063 · doi:10.1080/03605309408821018
[24] T. Shirota and T. Yanagisawa, Note on global existence for axially symmetric solutions of the Euler system, Proc. Japan Acad. Ser. A Math. Sci. 70 (1994), 299–304. · Zbl 0831.35141 · doi:10.3792/pjaa.70.299
[25] Y. Taniuchi, A note on the blow-up criterion for the inviscid 2-D Boussinesq equations, The Navier–Stokes equations: Theory and numerical methods (R. Salvi, ed.), Lecture Notes in Pure and Appl. Math., 223, pp. 131–140, Dekker, New York, 2002. · Zbl 0991.35070
[26] R. Temam, Navier–Stokes equations, theory and numerical analysis, Stud. Math. Appl., 2, North-Holland, Amsterdam, 1977. · Zbl 0383.35057
[27] E. Weinan and C. W. Shu, Small scale structures in Boussinesq convection, Phys. Fluids 6 (1994), 48–54. · Zbl 0822.76087 · doi:10.1063/1.868044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.